# SDR ASAA2018012623563

- Difficulty date: January 26, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502156
- Condition: Cracked
- Location: Bs 500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 500J,  RBL 20, FWD SIDE OF FRAME, INTERCOSTAL ATTACH ANGLE IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-40-02-0G-0,  FIG 8, AND SRM 51-40-02-0G-0, PARA 4, AND 7D.
